1. Banach S., Sur les operations dans les ensembles abstraits et leur applications aux equations integrales, Fund. Math. 3 (1922), 133–181.
2. De Blassi F.S., Myjak J., Sur la porosite des contractions sans point fixe, C. R. Math. Acad. Sci. Paris 308 (1989), 51–54.
3. Browder F.E., Petrysyn W.V., The solution by iteration of nonlinear functional equation in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 571–576.
4. Ćirić Lj.B., On some maps with a nonunique fixed points, Publ. Inst. Math. (Beograd) 13(31) (1974), 52–58.
5. Ćirić Lj.B., Generalized contractions and fixed point theorems, Publ. Inst. Math. (Beograd) 12(26) (1971), 19–26.
6. Ćirić Lj.B., Fixed points of asymptotically regular mappings, Math. Commun. 10 (2005), 111–114.
7. Guay M.D., Singh K.L., Fixed points of asymptotically regular mappings, Mat. Vesnik 35 (1983), 101–106.
8. Kincses J., Totik V., Theorems and counter-examples on contractive mappings, Math. Balkanica 4 (1990), 69–90.
9. Lahiri B.K., Das P., Well-posednes and porosity of certain classes of operators, Demonstratio Math. 38 (2005), 170–176.
10. Park S., On general contractive-type conditions, J. Korean Math. Soc. 17 (1980), 131–140.
11. Popa V., Fixed point theorems for implicit contractive mappings, Stud. Cercet. Stiint. Ser. Mat. Univ. Bacau 7 (1997), 129–133.
12. Popa V., Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math. 32 (1999), 157–163.
13. Popa V., A general fixed point theorem for weakly compatible mappings in compact metric spaces, Turk. J. Math. 25 (2001), 465–474.
14. Popa V., Well Posedness of Fixed Point Problem in Orbitally Complete Metric Spaces, Stud. Cercet. Stiint. Ser. Mat. Univ. Bacau 16 (2006), Supplement. Proceedings of ICMI 45, Bacău, Sept. 18-20, 2006, pp. 209–214.
15. Popa V., Well Posedness of Fixed Point Problem in Compact Metric Spaces, Bul. Univ. Petrol-Gaze Ploies. Ser. Mat. Inf. Fiz. 60 (2008), no 1, 1–4.
16. Reich S., Zaslavski A.J., Well-posedness of fixed point problems, Far East J. Math. Sci. (FJMS) Special volume 2001, Part III, pp. 393–401.
17. Rhoades B.E., A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 26 (1971), 255–290.
18. Rhoades B.E., A collection of contractive definitions, Math. Sem. Notes 7 (1979), 229–235.
19. Sharma P.L., Yuel A.K., Fixed point theorems under asymptotic regularity at a point, Math. Sem. Notes 35 (1982), 181–190.
20. Tasković M.R., Some new principles in fixed point theory, Math. Japon. 35 (1990), 645–666.
21. Turkoglu D., Ozer O., Fisher B., Fixed point theorems for T-orbitally complete spaces, Stud. Cercet. Stiint. Ser. Mat. Univ. Bacau 9 (1999), 211–218.
Google Scholar